# SDR CALA2009100700609

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 34,291 hours, 10,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND R1 DOOR EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  RELAMPED EXTERIOR LIGHTS, OPERATIONAL CHECKS GOOD.
